MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW MULTI LUMEN PI CVC KIT: 3L 7 FR X 8 IN; CATHETER INTRAVASCULAR THERAPE

ARROW INTERNATIONAL LLC ARROW MULTI LUMEN PI CVC KIT: 3L 7 FR X 8 IN; CATHETER INTRAVASCULAR THERAPE
Catalog Number ASK-45703-PGM3
Medical Device Problem Code Device Misassembled During Manufacturing /Shipping (2912)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/25/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that: "the kit is suppose to contain a 20cm catheter.The catheter packaged in it was a 16cm catheter." the issue was detected prior to use.
 
Additional Manufacturer Narrative
(b)(4).
 
Additional Manufacturer Narrative
(b)(4).The customer returned one catheter and product lidstock for analysis.The returned catheter was a 3l 7fr x 16cm catheter.Analysis of the product lidstock revealed that the catheter intended to be within the kit is a 3l 7fr x 20cm catheter.Therefore, the returned catheter is not consistent with the intended kit contents.The overall length of the catheter measured 167mm which is not within the specification limits of 207-227mm per the catheter product drawing.This confirms the customer report of an incorrect catheter being placed within the kit.A review of the bill of materials was performed.It was confirmed that the intended catheter within the ask-45703-pgm3 kit is a 20cm catheter, which is not consistent with the returned 16cm catheter.A device history record review was performed and a relevant finding was identified.A non-conformance was initiated for material ask-45703-pgm3 with batch 33f23l0683 regarding a component incorrect , catheter.The customer report of an incorrect catheter was confirmed through the returned sample.The customer returned one 7fr x 16cm catheter.Analysis of the bill of materials and product lidstock revealed that the catheter intended to be within the kit is a 7fr x 20cm catheter, which is not consistent with the returned catheter.Therefore, packaging likely caused or contributed to this event.A non-conformance was initiated to further investigate this issue.Teleflex will continue to monitor and trend on reports of this nature.
 
Event or Problem Description

Brand Name
ARROW MULTI LUMEN PI CVC KIT: 3L 7 FR X 8 IN
Common Device Name
CATHETER INTRAVASCULAR THERAPE
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL DE MEXICO S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key20038267
Report Number9680794-2024-00799
Device Sequence Number6508511
Product Code FOZ
UDI-Device Identifier10801902213768
UDI-Public(01)10801902213768(11)240105(17)250430(10)33F23L0683(21)
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K071538
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2025
Device Catalogue NumberASK-45703-PGM3
Device Lot Number33F23L0683
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/19/2024
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/26/2024
Supplement Date Received by Manufacturer09/05/2024
Initial Report FDA Received Date08/22/2024
Supplement Report FDA Received Date09/06/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/05/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
N/A.; N/A.
Patient SexUnknown